# SDR Q2SA20160205241

- Difficulty date: February 5, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N494SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 41,460 hours, 35,968 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY BS 1040 FRAME HAS CORROSION ON LOWER FLANGE BETWEEN S27L AND S27R.
